# SDR USAA2011080100039

- Difficulty date: June 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Fitting
- Part number: D53370622204
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON LEFT MAIN LANDING GEAR DOOR FORWARD SUPPORT FITTING. REPAIRED LEFT MAIN LANDING GEAR DOOR FORWARD SUPPORT FITTING IAW US AIRWAYS EA 133644.
